# SDR HNAA2014020500033

- Difficulty date: February 5, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,294 hours, 70,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 85210302101
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR FORWARD UPPER INSIDE ANGLE IS CORRODED.  R & R PAX DOOR STAIR FWD UPPER ANGLE.
